Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by BG on May 17, 1999, at 11:45:36

In reply to Re: side effects of celexa, posted by Jessi on May 17, 1999, at 11:15:32

> >I was on Celexa for approximately 6 months.
> When I first starting taking it, I helped
> tremendously. However, the longer I was on it
> the worse things seem to get. I found myself
> sleeping all of the time, getting up for work
> was almost impossible. I have gained over 40 lbs.
> since I started taking it. I went to my doctor
> to discuss these issues with him, at that time he
> doubled the dosage, which only made things worse.
> I have on my own stopped taking Celexa and for the
> first time in months I'm actually getting things
> accomplished. I had deemed myself totatlly
> disfunctional two months ago, I do not feel that
> way anymore. I have heard many success stories
> with Celexa which is great.. I, unfortunately am
> not one of them and I wish I could have been made
> aware of these side effects before taking this
> drug.
> I thought sharing this might help you to not feel so
> alone, as I know that I did. I wish you and
> your friend the best of luck!!!!
> Jessi
> I took prozac for one month and hated it. I had
> > insomnia so bad I couldnt work. My doctor put me on
> > 20mg of celexa. I was tired all of the time. I didnt
> > go anywhere or do anything. It helped my depression
> > but also made me very apathetic. I would go to work
> > but just shuffle papers. I wasnt getting anything
> > done. I felt like my clothes were getting tigher,
> > but I didnt worry about it. I was really doing nothing
> > but sleeping. Boy was I shocked when I went to the
> > Dr. for my annual check up. I had gained over 20
> > pounds in 6 weeks. I made a decision to go off of
> > it immediately. I had to work and lose the weight.
> > I have a friend who is on it. She is afraid to go off
> > of it. She has been overweight for years but recently
> > started losing weight. But after 2 months of celexa
> > she has gained the lost weight plus more. She is not
> > getting anything done, she just sits around and does
> > nothing. She is not sleepy like I was. But she
> > is constantly eating, I think without realizing it.
> > ANd she doesnt seem to be able to do anything about it
> > or anything.

Well guess i am in the same boat sounds like a great medication
but just not right for me. I found myself extremely tired at times
or agitated. And finding words and mental mistakes were extreme.
So i decided i had to do something so after 2 months on the Celexa
and alot of mistakes or the tiredness or agitation i felt it best to
discontinue it before i made one major mistake and messed up big on
my job. I was told most of this would go away but it hasn't for me
so after 2 months of up and down on the dosage after problems with it
i decided to call the doc and discontinue it. Also, the sexual side
effects for me was no good at all. Im male and it seem i lost all desire
at all. It is a good medication but like all it is just another med that
will be good for some and not for other. The old trial and error thing.

Good Luck To All,




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BG thread:6154